# SDR UALA2011092805239

- Difficulty date: September 27, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 52,602 hours, 6,184 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR ALONG THE LONG BUFFET.   SHUT DOWN POWER TO CARTS AND ODOR DISSIPATED.  INSTALLED NEW SET OF FOOD CARTS AND RAN ALL ELECTRICAL ITEMS IN AFT GALLEY FOR 1.5 HRS, NO ELECTRICAL ODOR NOTED.  SUSPECT BAD FOOD CART HEAT ELEMENT.  PIGTAIL HAVE EXPOSED WIRES P51 P52 P53 AFT GALLEY. SECURED WIRING BOOT. NO WIRING EXPOSED. CONTROLLERS OPS NORMAL.
